Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Start stammering in the mid of seminar, moral lowers on reminding the situation. How can I fix this?

hello ,is anyone here? i am a student of computer science field and pursuing in it. so in my field generally we have to talk to persons and have to give presentation..but whenever i am giving any presentation i start to stammer,not only that whenever i think of those situation that i have to give presentation on that day my moral goes down...suggest me some way to get free from it.i am facing this problem for the last 3 years and thus loosing my confidence. mail YYYY@YYYY
Asked On : Fri, 1 Feb 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Clearly your stammering is related to your anxiety of performing in a social situation. This is also known as performance anxiety and is easily treated with beta blockers. Also anti anxiety medications can help. Therapy can help regulate your stammering and boost your confidence and self esteem. Please consult a psychiatrist as soon as you can to find your remedies and referrals.

I hope this helps. Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Samit's  Response
This may be form of social phobia .........u need not to worry anxiolytics are there to handle this situation.And will b more good if anxiolytic given along with biofeedback or psychological therapies,desensitization etc.Do consult a Psychiatrist if u wish to get fast relief.
Answered: Tue, 5 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor